# SDR ASAA2013080995772

- Difficulty date: August 9, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 13,295 hours, 4,055 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: False Indication
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  CLEARS ON RESET.  ACFT GROUNDED.  LEFT PACK CONTROLLER LOGGED TCV FAULT.  RAN BOTH AUTO TEMP CONTROLLERS BITE TEST AND CLEARED FAULT IAW FIM 21-62, TASK 801.  RAN BOTH CONTROLLERS BITE CHECK AGAIN AND NO FAULT NOTED AFTER. OPS CHECKED GOOD.
